Mathematics: Page 55: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 130 | Views: 751

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 390 - 392

Prime Labeling in Context of Ring Sum of Graphs

A. H. Rokad | G. V. Ghodasara

Downloads: 130 | Views: 721

Mathematics, Vietnam, Volume 5 Issue 3, March 2016

Pages: 1221 - 1225

IAD Method Applied to Reactor Physics Problems

Phan Huy Thien

Downloads: 130 | Views: 722

Mathematics, Iraq, Volume 6 Issue 6, June 2017

Pages: 2446 - 2450

End-?-Primary Submodules

Nuhad S. AL-Mothafar | Adwia J. AbdilKhalik

Downloads: 130 | Views: 777

Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 2005 - 2011

Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme

Jamil-Zeana Zaki | Abdullateef-Assma Khaldoon

Downloads: 130 | Views: 682

Mathematics, Nigeria, Volume 7 Issue 7, July 2018

Pages: 1067 - 1069

Modeling the Effect of Coincident Drug-Release Rate and Absorption in Intestinal Lumen

Enobong E. Joshua | Ubon A. Abasiekwere

Downloads: 130 | Views: 694

Mathematics, India, Volume 8 Issue 6, June 2019

Pages: 1491 - 1492

Commutation Properties of Dilation

Md. Ilyas | lshteyaque Ahmad

Downloads: 130 | Views: 1226

Mathematics, Philippines, Volume 9 Issue 7, July 2020

Pages: 369 - 374

Development and Acceptability of Lesson Exemplars with Differentiated Instruction for Grade 7 Students

Kelvin Carl D. Fulay | Aldin D. Labo

Downloads: 130 | Views: 1112

Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 138 - 139

A Remark on Special Class of Functions

Priyanshu Sharma

Downloads: 129 | Views: 720

Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 897 - 900

A Fuzzy Mathematical Model for the Effect of Gastrin in Humans

A. Venkatesh | G. Subramani

Downloads: 129 | Views: 787

Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 909 - 912

Smooth Graceful Graphs And Its Application To Construct Graceful Graphs

V J Kaneria | M M Jariya

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.